I used as directed for about 4 mos on my arms, it helped the itching but had to stop using it as my arms were getting redder an discolored. It's been over a year since I've used it, I have very thin skin, if I hit any part on top of arms I get blood blisters, bruising, or very bad cuts,tearing the skin. Could this be a permanent damage to my arms? I've been to 2 dermatologist, MD an burn unit. I was told its ammonium lactate burns. I have had blood work checking all functions of my organs. Do you have any other info you could possibly share with me? Ty.
25 Sep 2012
I don't know about ammonium lactate burns, but I do know what helps when skin is like that. They make sleeves specifically for protection of skin on the arms, or you can use a clean tube sock, cut out the toes for your fingers and a hole for the thumb. The major thing you can do is be sure you get protein every day, take vit C and Zinc daily. Did the doc from the burn unit recommend anything?
- Ammonium Lactate Information for Consumers
- Ammonium Lactate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ammonium Lactate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ammonium Lactate - My friend got this from the plastic surgery office to put on body after bath for?
... age spots, is this good to do?
1 answer • 13 Nov 2009
i need ammonium chloride 100 mEg ( 5 mEg / ml) have been seraching fo rdays but couldnt find the contact to get it . i really appreciatein advance if ...
1 answer • 21 Jun 2010
Mother applies Ammonium LAC 12% per prescription to relieve itching caused by chronic venous insufficiency, but the LAC prevents her from being in ...
1 answer • 3 Aug 2010
I took 2x300mg of Calcium Lactate with Atorvastatin 10mg (at 10.00pm daily) and in 10 minutes I will have bad headache, drowsy and feels like ...
1 answer • 7 Apr 2013
I have extreme dry skin itching cracking rash from head to toe, unable to b in direct sunlite unable
... to swewt without irritateing skin
0 answers • 9 Jan 2015